Radiology · 1976 · 27 citations · 5 references
Veterinary MedicineVeterinary Diagnostic ImagingVeterinary Internal MedicineCanine Internal MedicineHypersensitivitySmall Animal Internal MedicineElectrolyte DisordersElectrolyte ImbalancesContrastContrast Agent ToxicityContrast Media Adverse ReactionsContrast Media PharmacodynamicsContrast-induced Adverse ReactionsSerum Electrolyte Measurement
A laboratory dog exhibited an altered response to injections of sodium iothalamate. This idiosyncratic response may have been predicated on an earlier series of iothalamate injections. The overt manifestations of the reactions in this dog were vomiting, hypotension, and hyperreflexia. Significant changes in several electrolyte components and serum complement levels were noted when the dog reacted to the contrast material.
5
Interrelations between hiccup and the electrocardiogram
E. Lepeschkin · The American Journal of Medicine · 1954 · 20 citations
Medicine, Cardiology, Physiology +6